# SDR 2A6D20240828005

- Difficulty date: August 28, 2024
- Submitted: August 29, 2024
- Operation: Air carrier
- Aircraft: N108LN
- Make and model: Snias AS350B3
- Aircraft serial: 3959
- Aircraft time: 8,057 hours, 25,794 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 6,556 hours, 16,311 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 350A21123223350A
- Condition: Damaged
- Location: Zone 200
- Part time: 8,057 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO THE RH BI-DIRECTIONAL SUPPORT FITTING (P/N: 350A211232.23) AND SUPPORT BEAM (P/N: 350A211293.20) IN THE FORM OF CHAFING CAUSED DUE TO CABLE. THE CHAFE DAMAGE AT SUPPORT BEAM MEASURED TO BE APPROXIMATELY 0.30” X 0.20” X 0.015”. THE CHAFE DAMAGE AT BI-DIRECTIONAL SUPPORT FITTING MEASURED TO BE APPROXIMATELY 0.25” X 0.20” X 0.010
